Well-posedness for hall-magnetohydrodynamics


Journal Article

We prove local existence of smooth solutions for large data and global smooth solutions for small data to the incompressible, resistive, viscous or inviscid Hall-MHD model. We also show a Liouville theorem for the stationary solutions. © 2013 Elsevier Masson SAS. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Chae, D; Degond, P; Liu, JG

Published Date

  • January 1, 2014

Published In

Volume / Issue

  • 31 / 3

Start / End Page

  • 555 - 565

International Standard Serial Number (ISSN)

  • 0294-1449

Digital Object Identifier (DOI)

  • 10.1016/j.anihpc.2013.04.006

Citation Source

  • Scopus